• What are the common side effects of Revlimid?

    Asked by MyelomaBeacon on Wednesday, March 27, 2013

    What are the common side effects of Revlimid?

    4 Answers from the Community

    4 answers
    • nancyjac's Avatar
      nancyjac

      Low blood counts
      Diarrhea
      Itching
      Rash
      Fatigue, tiredness

      almost 4 years ago
    • carm's Avatar
      carm

      Myelomabeacon,
      Get to know the chemocare.com website. It is free to join and is a goldmine of information. Best of luck to you, Carm RN.

      http://www.chemocare.com/chemotherapy/drug-info/Revlimid.aspx

      almost 4 years ago
    • Cat's Avatar
      Cat

      I can only speak for my self, I have been on rev for10 months and have no noticeable side effects so far!

      almost 4 years ago
    • Debio's Avatar
      Debio

      I really do not have any side effects from Revlamid. I do have neuropathy, it is mild. But I am not sure it is because of the damage the myeloma did to my spine or from the meds. At first when the Doctor made me take steroids with it (dexamethazone) I was wired, I put on weight, I was cranky. When the doctor did away with the steroids that all went away. Revlamid has been a wonderful medication in my case

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more multiple myeloma questions.  Also, don't forget to check out our Multiple Myeloma page.